# SDR ASOA20120405036

- Difficulty date: April 4, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 18,393 hours, 10,287 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 19,951 hours, 11,434 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A LAVATORY SMOKE INDICATION SHORTLY AFTER TAKEOFF. SMOKE FILLED CABIN.  THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT. FOUND NR 2 ENGINE OIL SYSTEM LEAKING, REPLACED THE NR 2 ENGINE.  OPS CHECKED GOOD.
